Mathematical modeling of stochastic equilibria and business cycles of Goodwin model

 pdf (1693K)  / List of references

The Goodwin dynamical model under the random external disturbances is considered. A full parametrical analysis for equlibria and cycles of deterministic model is developed. We study probabilistic properties of stochastic attractors using stochastic sensitivity functions technique and numerical methods. A phenomenon of the generation of stochastic business cycles in the zones of stable equilibria is discussed.

Keywords: Goodwin’s model, business cycle, random pertubation, stochastic sensitivity function, noise-induced transitions
Citation in English: Bashkirtseva I.A., Ekaterinchuk E.D., Ryazanova T.V., Sysolyatina A.A. Mathematical modeling of stochastic equilibria and business cycles of Goodwin model // Computer Research and Modeling, 2013, vol. 5, no. 1, pp. 107-118
Citation in English: Bashkirtseva I.A., Ekaterinchuk E.D., Ryazanova T.V., Sysolyatina A.A. Mathematical modeling of stochastic equilibria and business cycles of Goodwin model // Computer Research and Modeling, 2013, vol. 5, no. 1, pp. 107-118
DOI: 10.20537/2076-7633-2013-5-1-107-118
Views (last year): 5. Citations: 4 (RSCI).

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus